# SDR SWAA2021091500044

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D+10 RBL21 WL156. ; / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BS727D+10' RBL21 WL156 ;DIMENSION. L=2'X W=1.2' DEPTH:.010 IAW SRM 51-10-02.PARA#15;EVALUATED FLOOR TO SIDEWALL SUPPORT;0RIGINAL THICKNESS .040' REMAINING THICKNESS .030 DAMAGE EXCEED 10% ORIGINAL THICKNESS;FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 LOCATED AND DRILLED SIDEPLATE BTW BS 727- BS767; RBL 21;WL 156. IAW SRM 51-40-05-0G-0 DWG# 146A7500;DWG#146A7502 INSTALLED SIDEPLATE BTW BS 727- BS767; RBL 21;WL 156. IAW SRM 51-40-02-0G-0 DWG# 146A7500;DWG#146A7502.; [12] VERIFIED INSTALLED SIDEPLATE BTW BS 727- BS767; RBL 21;WL 156. IAW SRM 51-40-02-0G-0 DWG# 146A7500;DWG#146A7502.
